# SDR YENA200566

- Difficulty date: September 15, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N553JB
- Make and model: Airbus A320-232
- Aircraft serial: 1896
- Aircraft time: 11,932 hours, 4,207 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 3149
- Condition: Failed
- Location: Live Tv
- Part time: 3,493 hours, 1,188 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

INFLT CREW REPORTED SMELL AROUND SEATS 24-25 A/C LEFT.  TURNED LIVE TV OFF SMELL DISSIPATED.  PERFORMED INFO NOTICE 2004-T023TR AND TSM 24-00-00.  NO DEFECTS NOTED. INITIALLY THE AIRCRAFT FLEW UNDER MEL 25-22-03.  FINAL ACTION - REPLACED SEB AT 25B PRECAUTIONARY AS PER INFO NOTICE 2004-T023TR.  SEB HAS ONE NUTPLATE SHEARED OFF AND LOOSE INSIDE SEB.  FOUND NO EVIDENCE OF BURNING ARCING ELECTRICAL ODOR OR OTHER CONTAMINATION.
